# SDR 2006UALA00138

- Difficulty date: January 26, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 40,697 hours, 14,696 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE TO FUSELAGE SKIN FOUND ON LT SIDE BETWEEN BODY STATION 11100 TO 12167. APPROX FRAME 27 TO FR 29.  DAMAGE ENCOMPASSES A 40 INCHES LONG HORIZONTAL INDENTATION, 21.5 INCH LONG X 15 PUNCTURE.  DAMAGE IS ALONG SKIN LAP.  MAJOR REPAIR DOUBLER INSTALLED IN ACCORDANCE WITH SRM 53-00-11, FIGURE 212 AND AIRBUS RAS 042528/006/2006 ISSUE A.
